# SDR DALA2022102406858

- Difficulty date: October 21, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 89,030 hours, 39,938 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 678 RIGHT FWD DOOR WOULD NOT CLOSE. CORRECTIVE ACTION: REMOVED DEBRIS DOOR OPERATES NORMALY. (9359522)
